# SDR DXTA2010120204340

- Difficulty date: November 30, 2010
- Submitted: December 2, 2010
- Operation: Air carrier
- Aircraft: N139QS
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK483
- Aircraft time: 1,781 hours, 1,696 cycles
- Engine: Pwa JT15D5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Mixing Valve
- Part number: C100169
- Part serial: 1255A
- Condition: Malfunctioned
- Location: Brakes
- Part time: 1,781 hours, 1,696 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

DURING LANDING ROLLOUT COPILOT BRAKES PERFORMED ABNORMALLY; SEVERAL PUMPS REGAINED PRESSURE. DURING TAXI STEADY BRAKING RESULTED IN DECREASING PRESSURE WITH LT PEDAL REACHING FLOOR.  REPLACED LEFT MIXER VALVE IAW MM 32-40-00.  OPS AND LEAK CHECKED GOOD.
